# SDR RAIA201012180001

- Difficulty date: December 18, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,560 hours, 26,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Binds
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT THE FLIGHT CREW REPORTED THE PASSENGER DOOR VERY DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND CLEANED AND SERVICED THE PASSENGER DOOR ACTUATING AND LOCKING ASSEMBLY.  DOOR OPS CHECKED GOOD.
